wow congrats I just posted something under my profile on how to get off suboxone. Well if you have the time reply to my post and let me know how you tappered off it Ive been on it for about 4 months 16 mgs a day, dont feel good on it and it makes me edgy as hell. Well keep up the good work steve
Steve,I tapered down from 16 mg a day,I cut the dosage in half every 2-3 days.from 16 to 8 to 4 to 2.I took a few crumbs the couple days,I wanted off,didn't like that edgy feeling either.I didn't really have any w/d symptoms but was only sub.for a little over a month.let me know how you make out,good luck!
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.